MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; CATHETER, PERCUTANEOUS
Catalog Number M0031681890
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The subject catheter was returned for analysis and the device investigation revealed that the subject catheter ptfe polytetrafluoroethylene inner lining was peeled.There were no clinical consequences to the patient reported as a result of this event.
 
Additional Manufacturer Narrative
This is 4/4 mdrs due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual/microscopic inspection, the microcatheter was returned with stent deployed within the lumen at the proximal end.The stent was removed by advancing a 0.0158" mandrel through the distal end of the microcatheter.Resistance was noted while retracting the mandrel through the microcatheter near the proximal end.The microcatheter was cut at this point and there was an unknown material (possibly some sort of tubing like polytetrafluoroethylene ptfe) removed from the shaft.During functional inspection, the microcatheter shaft could be flushed.A 0.023" pin gauge was verified to meet the catheter shaft when inserted into the catheter hub.A 0.0158" patency mandrel was able to be completely advanced through the microcatheter, resistance was noted at the proximal end.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The event was confirmed based on analysis of the returned device.The device failed to meet specification when returned for analysis.It was reported that ¿an attempt was made to insert the stent under the radial approach.However, the stent got stuck within the subject microcatheter.The stent was removed with the entire microcatheter.Then another one of the stent was inserted into the other one of the microcatheter; however, the same issue occurred.Again, the stent was removed with the entire microcatheter, and both devices were replaced with new ones, then changed to femoral approach, then the procedure was successfully completed¿.Additional information provided indicated flush was given when the product was taken out from the dispenser hoop, friction/resistance was noted in the shaft of the microcatheter, and it was unknown if an introducer was used when inserting another device into this product or inserting this product into another device.Analysis of the returned device indicated the microcatheter was returned with a stent deployed within the lumen at the proximal end.The stent was removed by advancing a 0.0158" mandrel through the distal end of the microcatheter.Resistance was noted while retracting the mandrel through the microcatheter near the proximal end.The microcatheter was cut at this point and there was an unknown material (most likely ptfe) removed from the shaft.Based on the available information and the analysis of the returned device, it is probable that the event may have resulted from procedural factors during the procedure as the anatomy was severely tortuous.The as reported ¿catheter shaft friction¿ and as analyzed ¿catheter shaft friction¿ and 'catheter ptfe inner lining peeling¿ will be assigned procedural factors as these defects appear to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural or anatomical factors during use.

Brand Name
EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key25124384
Report Number3008881809-2026-00289
Device Sequence Number10729159
Product Code DQY
UDI-Device Identifier04546540688217
UDI-Public(01)04546540688217(17)271011(10)25866042
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0031681890
Device Lot Number25866042
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATLAS STENT (STRYKER)
Patient SexUnknown